Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

ROUGH CONVERGENCE OF DOUBLE SEQUENCES OF FUZZY NUMBERS

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, vol.10, no.4, pp.1335-1342, 2020 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

STATISTICAL CONVERGENCE OF ORDER ALPHATİLDE OF DOUBLE SEQUENCES OF FUZZY NUMBERS

Journal of Advanced Mathematical Studies, vol.11, no.1, pp.132-141, 2018 (Other Refereed National Journals)